# SDR DALA2019050902962

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1065472) DURING INSPECTION FOUND CORROSION INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS947.5 TO BS967 AND RBL50 AT AFT GALLEY AREA. REPLACED INTERCOSTAL FLOOR STRUCTORE LOCATED BETWEEN BS 947.5 TO BS 967 AND RBC 50 AT AFT GALLEY AREA AS PER SRM 51-10-02 ITEM 9 AND DWG 147A5650 REV.A.
